mental-health-icon
Depression and anxiet
I having daking anti depressents medicine since oct 2016 now from some day i feeling ghabrahat and heaviness in head. ghabrahat is too much is in first half of day. the warm water i take in morning all comes out. what is the reason is due to anxiety, gas or hot liver
46 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I think it is the anxiety which causes your problems.Anxiety lead to gastric problems and also anxiety related medicines also causes some times gastric issues.
Next Steps
1.regular morning walk 2.protein supplement,fruits 3.green tea 4.sleep 8 hours at night 5 .keep side  mobile and pc 1 hour before sleep
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.